# SDR DALA2025011600387

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 94,622 hours, 38,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 685 FOUND EMERGENCY LTS IN FWD CABIN INOP.@ R1&L1 DOOR AND CEILING LTS INOP. CORRECTIVE ACTION: R/R BATTERY PACK @ M731. NOW ALL LIGHTS OPERATE NORMAL. REF B757 AMM 33-51. (5848675)
